Asymptotic coverage in random sequential adsorption on a lattice

Y. Fan, J. K. Percus

Research output: Contribution to journalArticle

Abstract

Series expansions for the time-dependent coverage in random sequential adsorption on a lattice are reviewed. A transformation is carried out, resulting in combinatorial expressions in which only nonrepeating lattice walks are required. Convergence is greatly accelerated, and application is made to the asymptotic coverage of previously solved lattices as well as Bethe lattices and cactuses, or Bethe lattices with the bonds replaced by triangles. The method is extended to multisite correlations as well.

Original languageEnglish (US)
Pages (from-to)5099-5103
Number of pages5
JournalPhysical Review A
Volume44
Issue number8
DOIs
StatePublished - Jan 1 1991

    Fingerprint

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Cite this